Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 23, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Apr 9, 2011, 9:50 PM EDT. It took effect at Apr 10, 2011, 10:00 AM EDT. It was in force for 30 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2011, 9:50 PM EDT (01:50 UTC)
- In effect from
- Apr 10, 2011, 10:00 AM EDT
- Expired
- Apr 11, 2011, 3:49 PM EDT
- In force
- 30 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
570 WHUS73 KIWX 100150 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 950 PM EDT SAT APR 9 2011 LMZ043-046-101000- /O.NEW.KIWX.SC.Y.0023.110410T1400Z-110412T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 950 PM EDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SUNDAY TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SUNDAY TO 8 PM EDT MONDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 2 TO 4 FEET BY SUNDAY EVENING...THEN 3 TO 5 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
026 WHUS73 KIWX 100918 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 518 AM EDT SUN APR 10 2011 LMZ043-046-101730- /O.CON.KIWX.SC.Y.0023.110410T1400Z-110412T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 518 AM EDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT MONDAY. * WINDS: SOUTHWEST WINDS INCREASING TO 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. * WAVES: BUILDING TO 2 TO 4 FEET BY SUNDAY EVENING...THEN 3 TO 5 FEET MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
198 WHUS73 KIWX 101522 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1122 AM EDT SUN APR 10 2011 LMZ043-046-102330- /O.CON.KIWX.SC.Y.0023.000000T0000Z-110412T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1122 AM EDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. * WAVES: 2 TO 4 FEET THIS AFTERNOON...THEN 3 TO 5 FEET TONIGHT AND MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
941 WHUS73 KIWX 101950 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 350 PM EDT SUN APR 10 2011 LMZ043-046-110400- /O.CON.KIWX.SC.Y.0023.000000T0000Z-110412T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 350 PM EDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS. GUSTS TO 30 KNOTS. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
338 WHUS73 KIWX 110223 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1023 PM EDT SUN APR 10 2011 LMZ043-046-111030- /O.CON.KIWX.SC.Y.0023.000000T0000Z-110412T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1023 PM EDT SUN APR 10 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT MONDAY. * WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS BECOMING WEST 15 TO 25 KNOTS OVERNIGHT AND CONTINUING INTO MONDAY. * WAVES: 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
404 WHUS73 KIWX 110816 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 416 AM EDT MON APR 11 2011 LMZ043-046-111630- /O.CON.KIWX.SC.Y.0023.000000T0000Z-110412T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 416 AM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: WEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 3 TO 5 FEET SUBSIDING THIS EVENING TO 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
055 WHUS73 KIWX 111455 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1055 AM EDT MON APR 11 2011 LMZ043-046-112300- /O.CON.KIWX.SC.Y.0023.000000T0000Z-110412T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1055 AM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WINDS: NORTHWEST 10 TO 15 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES: 1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
930 WHUS73 KIWX 111949 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 349 PM EDT MON APR 11 2011 LMZ043-046-112100- /O.CAN.KIWX.SC.Y.0023.000000T0000Z-110412T0000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 349 PM EDT MON APR 11 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 9, 8:46 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Apr 9, 8:46 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 846 PM EDT SAT APR 9 2011 .UPDATE... SFC BOUNDARY STRETCHING FROM NEAR VPZ TO NEAR MIE WILL LIFT NORTHWARD TONIGHT AS LOW LEVEL WARM ADVECTION REALLY BEGINS TO RAMP UP LATER THIS EVENING WITH 40 KNOT SOUTHWESTERLY LOW LEVEL FLOW BRINGING WARM SECTOR NORTHWARD. STRENGTHENING LOW LEVEL INVERSION UNDER THIS SCENARIO COULD AID IN PATCHY FOG FORMATION...PARTICULARLY ACROSS THE FAR NORTH. VSBYS ALREADY HAVE LOWERED INTO THE 5 TO 7 MILE RANGE ACROSS SOME LOCATIONS AND HAVE ADDED PATCHY FOG FOR FAR NORTHERN ZONES TONIGHT. SCATTERED THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHWEST IOWA INTO SOUTHERN MINNESOTA WITH ADDITIONAL DEVELOPMENT LIKELY OVERNIGHT SPREADING INTO THE WESTERN GREAT LAKES REGION...BUT PRIMARILY NORTH OF WFO IWX FORECAST AREA IN ASSOCIATION WITH A RETREATING WARM FRONT AND A FEW LEAD IMPULSES EJECTING NORTHEASTWARD FROM WESTERN CONUS UPPER TROUGH. DID MAINTAIN SLIGHT CHANCE POPS ACROSS THE FAR NORTH INTO EARLY SUNDAY MORNING BUT THERMODYNAMIC PROFILES SHOULD SUPPORT BETTER CHANCE FOR THUNDERSTORMS NORTH OF THE FORECAST AREA. TEMPERATURES ALSO IN DECENT SHAPE AND AREAS ACROSS THE CENTRAL AND NORTHERN PORTIONS OF THE FORECAST AREA MAY NOT SEE TEMPERATURES DROP TOO MUCH FURTHER WITH INCREASING LOW LEVEL WARM ADVECTION OVERNIGHT. UPDATE WILL BE SENT MAINLY TO ACCOUNT FOR POSSIBILITY OF SOME PATCHY FOG...OTHERWISE NO MAJOR CHANGES. && .PREV DISCUSSION... /ISSUED 806 PM EDT SAT APR 9 2011/ AVIATION... SFC WARM FRONT SITUATED FROM NORTHWEST INDIANA INTO CENTRAL INDIANA WILL LIFT NORTHWARD TONIGHT AND MAIN AVIATION FORECAST QUESTION DEALS WITH POTENTIAL OF LOW CLOUDS REDEVELOPING WITH THIS NORTHWARD RETREATING BOUNDARY. THERE DOES APPEAR TO BE SOME DIURNALLY ENHANCED CONVECTIVE CONTRIBUTION TO 2-3K FT CLOUDS ALONG AND NORTH OF THIS BOUNDARY AND DO SEE SOME POTENTIAL OF SOME MVFR CIGS REDEVELOPING ALONG AND NORTH OF THIS FRONT THROUGH 06Z BEFORE FRONT LIFTS NORTH NORTHEAST OF THE AREA WHICH SHOULD EVENTUALLY TAKE THREAT OF MVFR CIGS TO THE NORTH AND EAST OF THE AREA. OTHER QUESTION WILL BE ON POTENTIAL FOG DEVELOPMENT WITH PERHAPS BEST POTENTIAL IN THE 03Z- 09Z TIMEFRAME BEFORE EFFECTS OF WARM FRONT MAY MAKE VSBY REDUCTIONS LESS PROBABLE. THIS CURRENT THINKING IS ALREADY REFLECTED IN CURRENT TAFS AND ONLY CHANGE MADE TO PREVIOUS TAFS WAS TO HINT AT POSSIBLE MVFR DECK REDEVELOPMENT A BIT SOONER THIS EVENING BASED ON WARM FRONTAL POSITION AND CURRENT SATELLITE TRENDS. LOW LEVEL HEIGHT FALLS IN THE PLAINS/UPPER MIDWEST WILL RESULT IN A STRENGTHENING LOW LEVEL JET LATE TONIGHT AS WARM SECTOR LIFTS NORTHWARD. WITH LOW LEVEL INVERSION BEING REINFORCED IN THIS STRONG WARM ADVECTION...PREVIOUS INCLUSION OF LLWS ALSO APPEARS TO BE REASONABLE AT THIS TIME...ESPECIALLY AFTER 09Z. PREV DISCUSSION... /ISSUED 333 PM EDT SAT APR 9 2011/ SHORT-TERM...THIS AFTERNOON THROUGH SUNDAY NIGHT SUBSIDENCE BEHIND A DEPARTING MCS AND NORMAL DIURNAL EFFECTS HAVE ALLOWED LOW STRATUS TO THIN OUT ACROSS THE WESTERN HALF OF THE FA AS OF 19Z. THIS TREND SHOULD CONTINUE TO SPREAD EAST...LEAVING A HAZY SUNSHINE FOR THE REMAINDER OF THE AFTERNOON. THIS WILL ALLOW FOR A LATE JUMP IN TEMPS WITH HIGHS RANGING FROM NEAR 60F IN THE FAR NE TO THE MID 70S IN THE FAR SW. STATIONARY SFC FRONT...NOW JUST SW OF THE FA...WILL FINALLY MIX NWD LATE TONIGHT PER INCREASING LOW LVL SOUTHWESTERLY FLOW TIED TO SFC CYCLOGENESIS OVER THE UPPER MIDWEST. LOW STRATUS MAY REDEVELOP TONIGHT...ESPECIALLY IN THE NORTH AND EAST...JUST NORTH OF THE BOUNDARY AS THE EVER PERSISTENT LOW LEVEL THERMAL INVERSION LINGERS. MEANWHILE...CONVECTION WILL LIKELY FIRE ACROSS THE UPPER MIDWEST THIS EVENING AND THEN TRACK INTO WI AND THE NORTHERN TWO THIRDS OF LOWER MI BY LATE TONIGHT INTO SUNDAY MORNING. WITH THE WARM FRONT NEAR...AND INCREASING ISENTROPIC UPGLIDE WITHIN THE SURGING LOW LVL THETA-E RIDGE...OPTED TO CONTINUE WITH A SLIGHT CHC MENTION IN THE FAR NORTH LATE TONIGHT INTO SUNDAY MORNING. WARM SECTOR WILL BECOME FIRMLY ENTRENCHED ACROSS THE CWA ON SUNDAY WITH AFTERNOON HIGHS PROGGED TO REACH THE LOW TO MID 80S. THIS COMBINED WITH SFC DEWPOINTS AOA 60F WILL LEAD TO UNSTABLE CONDITIONS WITH SBCAPE/S APPROACHING 1500 J/KG. ALTHOUGH...AM NOT ANTICIPATING ANY AFTERNOON CONVECTION LOCALLY GIVEN NO OBVIOUS TRIGGER AND A RATHER STRONG CAP THAT WILL BE IN PLACE. OTHERWISE...IT WILL BE BREEZY TOMORROW WITH BUFKIT MOMENTUM TRANSFER PROGS HINTING AT GUSTS NEAR 30 KNOTS. HEIGHT FALLS ASSOCIATED WITH AN UPPER UPPER TROUGH EJECTING INTO THE CENTRAL CONUS WILL OVERSPREAD THE WARM SECTOR ON SUNDAY. THIS SHOULD HELP BREAK THE CAP ACROSS WI SOUTHWEST INTO NRN IL AND FAR EASTERN IA...WITH SEVERE STORMS EXPECTED TO DEVELOP ALONG A PRE-FRONTAL TROUGH IN THIS AREA LATE SUNDAY AFTERNOON INTO EARLY SUNDAY EVENING. ADDITIONAL MID LEVEL ENERGY AND ITS ASSOCIATED 100 KT PLUS MID LEVEL JET ROTATING THROUGH THE BASE OF THE AFOREMENTIONED UPPER TROUGH WILL PIVOT NEWD INTO THE MID MS VALLEY/SRN GREAT LAKES SUNDAY NIGHT. THIS WILL LIKELY ALLOW CONVECTION TO FILL IN SWD ALONG THE PRE-FRONTAL TROUGH SUNDAY EVENING AND POTENTIALLY MOVE THROUGH THE FA AS AN ORGANIZED QLCS LATE SUNDAY EVENING INTO THE OVERNIGHT HOURS. A FAVORABLE SHEAR PROFILE AND INITIAL UNSTABLE LOW LEVEL ENVIRONMENT SUPPORTS A SUSTAINABLE CONVECTIVE SYSTEM SUNDAY NIGHT WITH WIND DAMAGE THE PRIMARY CONCERN. HOWEVER...POOR DIURNAL TIMING AND STRONG INITIAL CAP/CIN MAY KEEP THIS FROM BECOMING A SEVERE WEATHER MAKER THIS FAR EAST GIVEN THE STABILIZING BOUNDARY LAYER...ESPECIALLY IF A SLOWER SOLUTION COMES TO FRUITION. WILL CONTINUE WITH SEVERE/DAMAGING WIND WORDING IN THE GRIDS LATE SUNDAY NIGHT. LONG TERM... LONG TERM CHALLENGES FOCUSED ON BEGINNING AND END OF PERIOD WITH TWO POTENT SYSTEMS THAT WILL IMPACT OUR AREA. MODEL PREFERENCES ARE WITH A BLEND OF MODELS IN THE EARLY PORTION OF FORECAST WITH PREFERENCE TOWARD ECMWF IN LATTER PERIODS. POTENTIALLY SEVERE SQUALL LINE EXPECTED TO BE MOVING THROUGH THE AREA EARLY MONDAY MORNING. QUESTIONS REMAIN ON TIMING AS MODELS CONTINUE TO STRUGGLE WITH TIMING AND DEVELOPMENT. EASTERN HALF OF AREA STILL REMAINS FAVORED ON MONDAY MORNING FOR THUNDERSTORMS. DEGREE OF SEVERE POTENTIAL REMAINS CLOUDY FOR THIS TIME PERIOD GIVEN THE EARLY MORNING NATURE AND MODEL UNCERTAINTY ON LOCATION. STRONG ENOUGH DYNAMICS ALOFT TO CERTAINLY SUPPORT A SEVERE THREAT WITH THIS LINE WHEREVER IT IS ACTUALLY LOCATED. DRY SLOT TO MOVE IN DURING THE DAY MONDAY WITH WRAP AROUND MOISTURE AND SHOWER POTENTIAL INTO MONDAY NIGHT WITH UPPER TROUGH. TUESDAY AND WEDNESDAY LOOKING NICE WITH HIGH PRESSURE SLIDING IN AND UPPER RIDGE BUILDING ACROSS THE REGION AS ANOTHER WEST COAST TROUGH DEVELOPS. THIS WILL LEAD TO ANOTHER POTENT SURFACE LOW DEVELOPMENT IN THE PLAINS THURSDAY. GFS REMAINS FAST WITH ITS USUAL BIAS IN MOVING UPPER LOWS EAST TOO FAST AND BRINGS SHOWERS INTO THE AREA THURSDAY. PREFERENCE AT THIS TIME CONTINUES WITH ECMWF AND LATEST 12Z RUN CONTINUES TO BE SLOWER WITH EASTWARD PROGRESSION OF UPPER LOW...KEEPING PCPN WEST OF THE AREA UNTIL FRIDAY. THEREFORE PREFER NOT TO INTRODUCE POPS INTO THURSDAY PERIOD UNTIL BETTER AGREEMENT IS SEEN. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...STEINWEDEL LONG TERM...LASHLEY AVIATION...MARSILI UPDATE...MARSILI
Hazardous weather outlook, Apr 9, 5:24 PM EDT, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 524 PM EDT SAT APR 9 2011 INZ003>009-012>018-020-022>025-032-MIZ077>081-OHZ001-002-102130- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-GRANT-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH- HILLSDALE-WILLIAMS-FULTON OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...MARION...NILES...BENTON HARBOR... ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS... THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER... WAUSEON...ARCHBOLD 524 PM EDT SAT APR 9 2011 /424 PM CDT SAT APR 9 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND NORTHWEST OHIO. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS LATE TONIGHT MAINLY ACROSS EXTREME NORTHERN INDIANA AND EXTREME NORTHWEST OHIO...ALONG WITH FAR SOUTHERN LOWER MICHIGAN. SEVERE WEATHER IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE EXPECTED AFTER MIDNIGHT SUNDAY NIGHT IN ASSOCIATION WITH A DEEP LOW PRESSURE SYSTEM THAT WILL TRAVERSE THE WESTERN GREAT LAKES. SOME OF THESE STORMS WILL LIKELY BE SEVERE WITH A RISK FOR LARGE HAIL AND DAMAGING WINDS. AT THIS TIME...IT APPEARS THE GREATEST RISK OF SEVERE THUNDERSTORMS WILL BE AFTER MIDNIGHT FOR AREAS WEST OF INTERSTATE 69...AND AFTER 3 AM EDT FOR AREAS EAST OF INTERSTATE 69. THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT SPOTTERS MAY BE NEEDED SUNDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ026-027-033-034-OHZ004-005-015-016-024-025-102130- WELLS-ADAMS-BLACKFORD-JAY-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT- ALLEN OH- INCLUDING THE CITIES OF...BLUFFTON...OSSIAN...DECATUR...BERNE... HARTFORD CITY...MONTPELIER...PORTLAND...DEFIANCE...NAPOLEON... PAULDING...ANTWERP...OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA 524 PM EDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO AND NORTHERN INDIANA. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS CURRENTLY NOT ANTICIPATED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE EXPECTED AFTER MIDNIGHT SUNDAY NIGHT IN ASSOCIATION WITH A DEEP LOW PRESSURE SYSTEM THAT WILL TRAVERSE THE WESTERN GREAT LAKES. SOME OF THESE STORMS WILL LIKELY BE SEVERE WITH A RISK FOR LARGE HAIL AND DAMAGING WINDS. AT THIS TIME...IT APPEARS THE GREATEST RISK OF SEVERE THUNDERSTORMS WILL BE AFTER 3 AM EDT. THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT SPOTTERS MAY BE NEEDED LATE SUNDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-102130- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 524 PM EDT SAT APR 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS CURRENTLY NOT ANTICIPATED TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS ARE EXPECTED SUNDAY NIGHT IN ASSOCIATION WITH A DEEP LOW PRESSURE SYSTEM THAT WILL TRAVERSE THE WESTERN GREAT LAKES. SOME OF THESE STORMS WILL LIKELY BE SEVERE SUNDAY NIGHT WITH A RISK FOR HAIL AND WIND GUSTS IN EXCESS OF 45 KNOTS. BREEZY CONDITIONS ARE EXPECTED TO DEVELOP SUNDAY AFTERNOON AND CONTINUE THROUGH MONDAY EVENING WITH CONDITIONS HAZARDOUS TO SMALL CRAFT LIKELY. THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.